Vol. 111, No. 2, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Uniformly normal structure and related coefficients

E. Maluta

Vol. 111 (1984), No. 2, 357–369
Abstract

It is shown that uniformly normal structure implies reflexivity. In spaces with uniformly normal structure some estimates are given for the uniformity constant and for a related coefficient.

Mathematical Subject Classification 2000
Primary: 46B20
Secondary: 41A65
Milestones
Received: 26 May 1982
Published: 1 April 1984
Authors
E. Maluta